# SDR 20000511SH041

- Difficulty date: April 26, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N93BP
- Make and model: Lear 24A
- Aircraft serial: 24169
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 238003015
- Part serial: L121
- Condition: Leaking
- Location: Tail Cone
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED HYDRAULIC PRESSURE LOSS.  EMERGENCY GEAR EXTENSION WAS PERFORMED AND AN UNEVENTFUL LANDING ACCOMPLISHED.  FOUND PRESSURE REGULATOR LEAKING.  REPLACED REGULATOR WITH SERVICEABLE UNIT.  REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS AND HYDRAULIC SYSTEM FILTERS.  C/W LANDING GEAR RETRACTION AND EXTENSION CHECKS IAW LEARJET MM.  SERVICED HYDRAULIC AND EMERGENCY AIR SYSTEM, RAN ENGINES, AND LEAK CHECKED HYDRAULIC SYSTEM.  (X)
